Research Repository

On Carlsson type orthogonality and characterization of inner product spaces

Kikianty, Eder and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) On Carlsson type orthogonality and characterization of inner product spaces. Filomat, 24 (4). pp. 859-870. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26145, Carlsson orthogonality, characterization of inner product space, Pythagorean orthogonality, Isosceles orthogonality
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 02 May 2014 02:02
Last Modified: 20 Aug 2019 05:04
URI: http://vuir.vu.edu.au/id/eprint/22831
DOI: https://doi.org/10.2298/FIL1204859K
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar